My doctor started me on Estrace vaginal cream about 7 weeks ago for severe vaginal itching, I have not had any relief yet! Does anyone know how long it takes before it starts helping? My gyno. says it should take about 6 to 8 weeks before I see any relief. Has anyone used Estrace for vaginal itching and has it helped? How long did it take before the itching went away? I can't take this itching any longer, it's driving me crazy!!! I have tried Monistat topical cream in hopes for some relief but so far no help with that. I've even soaked in salt water(I read that might help with itching) but no help with that either! I appreciate any help you can share. Thank you.
6 May 2010
I have had the same problem, but he gave me some yeast med I had never heard of and it did work. He said he might have to do a biopsy to see if I needed a different hormone cream. I wish I could remember the name of the cream he gave me. He didn't think it was going to work, but it did. You can try some hydrocortisone cream, vagisil, and some antihistamine for help. Ask him if he thinks you need a skin biopsy on the outside.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a sore on the bottom of my "lip" Dr said that it was not an STD but that the tissue had split clean and it just felt like a raised ...
1 answer • 7 Jan 2010
Doctor gave me estrace vaginal cream because of unexplained itching which he thought was due to being unusually dry. Said to use once a day for 5 ...
1 answer • 4 Jan 2011
My doctor prescribed Estrace vaginal cream due to burning and itching NOT due to yeast infection or any other infection. I have been using boric acid ...
2 answers • 6 May 2012
Least amount to be effective and the shortest time frame. As I'm afraid of side effects. If anyone could advise I would appreciate it.
0 answers • 30 Oct 2014
Premarin is less expensive than estrase, so I want to know if the ingredients are the same or similar and if they are both equally effective. I only ...
1 answer • 2 Nov 2014